# SDR UIEA2024120301158

- Difficulty date: December 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 97,861 hours, 25,061 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 8000000015
- Part serial: 3985
- Condition: Faulted
- Location: Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNSCHEDULED STAB TRIM MSG ON DECENT. CLEARED SHORTLY AFTER.( R/R STAB TRIM LIMIT SWITCH MODULE ASSY IAW AMM 27-48-01. OPS CHECK GOOD NO DEFECTS NOTED. PERFORMED MCDP GROUND TEST 40, 65 AND 66. ALL TEST GOOD, NO DEFECTS NOTED. PARTS EFECTIVE PER IPC 27-48-01-01. )
